Buplex Ibuprofen Tablets 200Mg 24S

€4.95

Code 5690528112122
Add to Basket
Product Information

Buplex 200mg maximum strength tablets contains ibuprofen. Ibuprofen is a non- steroidal anti-inflammatory which helps reduce inflammation and reduce pain.

Buplex provides up to 8 hours of powerful targeted relief. The tablets are film coated making them easier to swallow

Buplex Ibuprofen tablets effectively relieves pain associated with:

  • Headache
  • Back pain
  • Neuralgia
  • Rheumatic pain
  • Period pain
  • Dental pain
  • Toothache
  •  The relief of symptoms of the common cold.

Asthmatic patients or those suffering from stomach ulceration should speak with their doctor or pharmacist before taking ibuprofen. 

Please read the patient information leaflet carefully 


https://www.hpra.ie/img/buplex-400mg-tablets

Delivery Info

Johnston’s Pharmacy is pleased to offer free delivery in the Republic of Ireland and Northern Ireland on orders over €35. 
€4.95 will be charged for all orders under €35.00 in the ROI & Northern Ireland  
€7.95 will be charged on all orders to the UK
Delivery to Republic of Ireland & Northern Ireland. 

You can read more info about delivery here »

Returns Policy

We wish you to be happy with your products from Johnston's Pharmacy. If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). Postage costs will only be refunded if goods were received in error. Refunds are made via card only.

View our full returns policy here »

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty